Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Remarks on Liouville type theorems for steady-state Navier-Stokes equations

Author: G. Seregin
Original publication: Algebra i Analiz, tom 30 (2018), nomer 2.
Journal: St. Petersburg Math. J. 30 (2019), 321-328
MSC (2010): Primary 35Q30
Published electronically: February 14, 2019
MathSciNet review: 3790738
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Liouville type theorems for the stationary Navier-Stokes equations are proved under certain assumptions. These assumptions are motivated by conditions that appear in Liouville type theorems for the heat equations with a given divergence free drift.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35Q30

Retrieve articles in all journals with MSC (2010): 35Q30

Additional Information

G. Seregin
Affiliation: University of Oxford, UK; St. Petersburg Department of the Steklov Mathematical Institute, St. Petersburg, Russia

Keywords: Navier--Stokes equations, Liouville type theorem
Received by editor(s): July 24, 2017
Published electronically: February 14, 2019
Additional Notes: Supported by RFBR (grant no. 17-01-00099a)
Dedicated: Dedicated to the 130th anniversary of Vladimir Ivanovich Smirnov
Article copyright: © Copyright 2019 American Mathematical Society